# SDR SWAA2022110152308

- Difficulty date: October 3, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN STA 344 AND 360 RBL 11 WL 208.1 IS CRACKED. 124-013 / [01] PERFORMED HFEC INSPECTION PER B737 NDT PART 6 51-00-00 PROCEDURE 23; VERIFIED CRACK. CRACK LENGTH 1.500'. TOOL USED OLYMPUS NORTEC 600 B/C 172389; CAL DUE DATE 03/23.;[02] INSTALLED EWIS PROTECTION AT FLOOR STRUCTURE BETWEEN STA344 TO STA 360 AND BETWEEN BL-O TO RBL 30 AS PER B737-7 AMM 20-60-07-913-801;[03] REMOVED INTERCOSTAL BETWEEN STA 344 TO STA 360 AND RBL 11 AS PER B737-7 SRM 51-40-02-0G-0;[04] LOCATED AND OPENED NEW HOLS AT INTERCOSTAL BETWEEN STA 344 TO STA 360 AND RBL 11 AS PER B737-7 SRM 51-40-02-0G-0.;[05] VERIFIED STEP 2;[06] VERIFIED STEPS 3 AND 4;[07] OK TO INSTALL NEW INTERCOSTAL BETWEEN STA 344 TO STA 360 AND RBL 11;[08] INSTALLED NEW INTERCOSTAL BETWEEN STA 344 TO STA 360 AND RBL 11 AS PER B737-7 SRM 51-40-02-0G-0.;[09] REMOVED EWIS PROTECTION BETWEEN STA 344 TO STA 360 AND BETWEEN BL-0 TO RBL 30 AS PER B737-7 AMM 20-60-07-913-801.;[10] VERIFIED STEP 8 - INSTALLED NEW INTERCOSTAL BETWEEN STA 344 TO STA 360 AND RBL 11;[11] VERIFIED STEP 10
